标题:Finite-Time Adaptive Fuzzy Control for Nonlinear Systems With Full State Constraints
作者:Xia, Jianwei; Zhang, Jing; Sun, Wei; Zhang, Baoyong; Wang, Zhen
作者机构:[Xia, Jianwei; Zhang, Jing; Sun, Wei] Liaocheng Univ, Sch Math Sci, Liaocheng 252059, Shandong, Peoples R China.; [Zhang, Baoyong] Nanjing Univ Sci 更多
通讯作者:Xia, JW;Xia, Jianwei
通讯作者地址:[Xia, JW]Liaocheng Univ, Sch Math Sci, Liaocheng 252059, Shandong, Peoples R China.
来源:IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS
出版年:2019
卷:49
期:7
页码:1541-1548
DOI:10.1109/TSMC.2018.2854770
关键词:Adaptive fuzzy control; barrier Lyapunov function (BLF); finite-time; control; full state constraints
摘要:In this paper. an adaptive fuzzy controller is constructed to address the finite-time tracking control problem for a class of strict-feedback nonlinear systems, where the full state constraints are strictly required in the systems. Backstepping design with a tan-type barrier Lyapunov function is proposed. Meanwhile, fuzzy logic systems are used to approximate the unknown nonlinear functions. The addressed control scheme guarantees that the output is followed the reference signals within a bounded error. and all the signals in the closed-loop system are bounded. The simulation results demonstrate the validity of the proposed method.
收录类别:EI;SCIE
WOS核心被引频次:14
资源类型:期刊论文
TOP